2 doctors weighed in:

Why does the medication capoten (captopril) cause a dry, hacking cough?

2 doctors weighed in
Dr. Leto Quarles
Family Medicine
1 doctor agrees

In brief: ACE cough

Capoten (captopril) is one of a class of blood pressure medicines called ace inhibitors, which can sometimes cause a dry, persistent cough as a side effect.
If you are having trouble with this, talk to your doctor about changing to a different medication.

In brief: ACE cough

Capoten (captopril) is one of a class of blood pressure medicines called ace inhibitors, which can sometimes cause a dry, persistent cough as a side effect.
If you are having trouble with this, talk to your doctor about changing to a different medication.
Dr. Leto Quarles
Dr. Leto Quarles
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
39 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors